July 14th 2012 I came home with tinnitus after being at a club for too long ( I have seen an audioligist to confirm this). 2 months later I was doing fine no side effects or issues with it.
I started a course of weight loss pills which have adrenalin in them to speed up metabolsim. I stopped using them after 6 weeks as I became Ill with the viral infection. The one day I was sitting at the computer and had a panick attack (the 1st of my life I am 26 years old male).
I was taken to the ER where they said it was a panick attack because I mixed flu medicines with my gym supplement which is a no-no. That day I stopped 6 weeks into my supplemenation.
I carried on with the flu medicine but felt I would start having more panick attacks so I went to the physcian i would feel dizzy and not in control of my body aswell as havign heart palpatations.
Had some blood tests done, everything was normal except My BP and Cholestrol was high. I was put onto beta-blockers for 3 weeks, my BP seems under control a week later after taking it.
During the beta-blockers I was also put onto an anxiety tablet for 3 weeks to help with any anxiety I might be feeling due to the panick attacks. Some of the side effects I experienced of using these drugs was :
1. Short of breath
2. "Lump" feeling in throat
3. Dry Mouth
4. Heart Palpations
After I stopped the beta-blockers after 5 days I started feeling nauses and felt like vomiting and choking feeling aswell as having lost my appetite. I than weened off the anxiety drug as I thought this was affecting it and the doctor said I can stop them. 2 days after stopping the anxiety tablets my dizziness returned and have been feeling quite unsteady for 4/5 days now since I stopped the anxiety tablets. I was taking ALZAM at first 1mg per day than 0.5mg every 2nd day.
I went to see a cardiologist and tests came back normal. I had a chest x-ray normal. I had an MRI everything normal. Blood tests normal. My BP is currently under control _8 days_ since I used beta-blockers.
I had oxygen blood tests here were my results:
Blood pH 7.60 High 7.35-7.45
Blood PC02 2.8 Low 4.5-6.1
Blood PO2 20.0 High 11-15
Actual Base 1 Normal -2 - +2
Actual Bicarbonate 21 Low 23-27
Blood Std Bicarbonate 26 Normal 23-27
Blood Oxygen Saturation 100 High 95-99
So as I type now I feel syptoms OF:
1. Dry mouth not as bad as last week improving
2. "Lump" in throat
3. Breathing improving but not 100% yet
5. Lack of appetetite
6. Nauses and choking/vomiting feeling in mornings especially after breakfast.
I went to the doctor because of these yesterday and was told I have acid reflux so this should indicate that my dry mouth should improve, excess saliva, breathing and nausea and appetite should improve.
I was wandering as the physcian hasnt pinpointed my diagnosis yet after 2 visits thus far I am going for an adrenal gland test tommorw where I need to keep urine for 24hrs in a glass/cup of some sort I will get it tommorw.
So I just wandering could I have any of these syndromes:
1. Chronic Hyperventalation Syndrome?
2. Vertigo? From the tinnitus? (although surely I would hve felt dizzy sometime in the 2 month window before my panick attack? )
In reference to chronic hyperventalation syndrome here are some of the syptoms which I have experienced over the last 6 weeks:
-shortness of breath (might be due to the beta blockers side effects though)
-chest pains every 2nd/3rd ady
- heart palpations (in particular when I was on beta blockers now I feel more a pounding heart)
-fainting (felt very dizzy at times and not in control havent actually passed out )
- dizziness (is it the tinnitus, vertigo maybe or what?)
-slurred speech- sumtimes I cant speak my throat so sore I have to type it out on my mobile phone to a friend especially when I have excess saliva
-cold, tingling - sometimes get tingling in my hand for no reason
-nausea - when i stopped the anxiety tablet i felt every morning ive felt nauses
tiredness/unsteadniess - been feeling these esp since i stopped the 3 week anti anxiety course
insomnia - I would go to bed at midnight and sometimes only fall asleep 4hours later
anxiety- this explains itself
dry mouth - still convinced its from the side effects of the anxiety tablet and within a week it will get better but hey who knows maybe its the the hyperventalation as ive been of the tablet for 4 days now. 96hours.
pressure in throat or difficulty swallowing - (Lump feeling , keep having 2 swallow spit this is the acid reflxu)
Concentration- Someone will say something and I will forget 5 minutes later
Confusion- Woah this hit me hard lately id put the toothpaste on desk than go 2 bathroom than id search bathroom cupboard for toothpaste than think huh? where is the toothpaste?
Tinnitus - i have this yes
Headaches- not often but once a week
Blurred vision - think this goes hand in hand with the dizziness.
tachycardia- When I go from a sitting position to standing. My heart beat goes from 75 to 90.
So as you can see quite a few syptomes- Im kinda trying to convince myself its this as the doctors think its anxiety but wants to test a few other things first, id like to mention that I think it could be this. And than as a side factor I think maybe the dizziness is from the tinnituss and maybe i need medication to treat the dizziness?
As I sit here I am experiencing this:
1. Dizziness - Main problem
2. Sore throat - Acid reflux
*Feel like throwing up
3. Confusion, Short-term memory loss, weak, tiredness, insominia, sensitive ears. (I think these may be due to the beta blockers and anti anxiety tablets I was on but its been 10 days + now so Im wandering when they wear off? )
What is your opinion? As you can see its quite a detailed post, any questions you'd like answered im happy to answer, i will be checking here regularly throughout the next two weeks anyone with experience or anything to add would be great thanks!
The following user gives a hug of support to anfieldkid: bbroke (11-01-2012)
It is very difficult to pinpoint the exact cause of dizziness, as so many factors can be causing it. Stressing over it will only make it worse. Your acid reflux seems to be minor in symptoms, but high cholesterol and tryglicerides can certainly be a factor.
From what you have described, many, if not all, of your symptoms could be to either too low or too high blood sugar. You did not mentioned if you had this checked out. Do you eat a proper balanced diet and keep your weight normal? Insulin resistance can also cause most of your symptoms. I would recommend that you see or talk to an endocronologist to verify that you are not having blood sugar problems. In this day of fast foods and processed foods, it is becoming more and more of a problem.
Remember, for every pill that you take, there will always be unwanted side effects. I personally try to keep my medications to a minimum. That said, a simple antihistime can be very effective in treating dizziness. It won't make it go away, but it can help diminish the severity.
And no one wants to hear this, but stress can be a major factor. Do you exercise or have other physcial forms of stress relief?
I need to see the ENT regarding my dizziness still yes.
As I type these are what I am experiencing:
2. Confusion/Short term memory loss
3. Sore throat/Nausea/Feel Like throwing up after eating/Dry mouth/Excessive salivation = Acid reflux???
4. Heart pounding in mornings
5. Weakness/Tingline in left arm/left leg
The Dizziness I am not sure what that is, I have tinnitus and I have been off beta blockers for 2 weeks? What could it be? Is dizziness permanent?
The confusion/short term memory loss I believe is from the beta blockers although ive been off 2 weeks why Do i still feel symptoms of this? I was on beta blockers for 3 weeks total.
Heart pounding in mornings- No clue
Weakness/Tingling in left arm and left leg - No clue
Insomnia - prob from all the listed above which makes me anxous, naturally.
Tell me, how long are the side effects of the beta blockers and anti-anxiety pills ment to last?
I been off Inderal La 80mg for 2 weeks now 14 days and Ive been off ALZAM for 10days 1mg a day i WEENED off on 0.50mg per day for a week. I was on each of these fora total of 3 weeks.